MAUDE Adverse Event Report: MESH PROLITE ULTRA SHEETS; MESH, SURGICAL, POLYMERIC

MESH PROLITE ULTRA SHEETS; MESH, SURGICAL, POLYMERIC
Model Number 30721
Health Effect - Clinical Codes Adhesion(s) (1695); Obstruction/Occlusion (2422); Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff also allegedly experienced incarceration, recurrence, small bowel obstruction, bowel resection, bowel ischemia, adhesions, mesh erosion and blood loss.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
MESH PROLITE ULTRA SHEETS
Common Device Name
MESH, SURGICAL, POLYMERIC
MDR Report Key8856294
Report Number3011175548-2019-00844
Device Sequence Number16773101
Product Code FTL
UDI-Device Identifier00650862307214
UDI-Public00650862307214
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2011
Device Model Number30721
Device Catalogue Number30721
Device Lot Number10084072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR